# SDR IPXA2017031315050

- Difficulty date: February 18, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: AJC7387292
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT NR 4 BANJO FITTING CARRY THROUGH CAP HAS A SHEARED FASTENER.  REPAIRED THE FITTING IAW MD11-5530-46641-A.
